# SDR AALA201511279003

- Difficulty date: November 25, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 49,524 hours, 23,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RON CHECK, CIDS FAULT, EPSU COMM AFT L. REPLACED LEFT AFT EPSU BATTERY.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38.
